# SDR CA130318003

- Difficulty date: March 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Propjt 200A
- Engine: Pwc PW306A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER A NORMAL STARTUP, APPROXIMATELY 10 SECONDS INTO TAXI, THE LT ENGINE FAN SPEED N1 DROPPED TO 12 PERCENT AND THE ENGINE TEMPERATURE ROSE TO 900C. TROUBLESHOOTING IS ON-GOING.
